Jacobi-sum Hecke characters of imaginary quadratic fields
Compositio Mathematica, Tome 53 (1984) no. 3, p. 277-302
@article{CM_1984__53_3_277_0,
     author = {Brattstr\"om, Gudrun and Lichtenbaum, Stephen},
     title = {Jacobi-sum Hecke characters of imaginary quadratic fields},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {3},
     year = {1984},
     pages = {277-302},
     zbl = {0584.12007},
     mrnumber = {768825},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1984__53_3_277_0}
}
Brattström, Gudrun; Lichtenbaum, Stephen. Jacobi-sum Hecke characters of imaginary quadratic fields. Compositio Mathematica, Tome 53 (1984) no. 3, pp. 277-302. http://www.numdam.org/item/CM_1984__53_3_277_0/

[A] G. Anderson: The motivic interpretation of Jacobi-sum Hecke characters (to appear).

[B] G. Brattström: Jacobi-sum Hecke characters of a totally real abelian field, to appear in Séminaire de Théorie des Nombres, Bordeaux, exposé n° 22, 1981- 1982. | MR 695338 | Zbl 0528.12011

[B-S] Z.I. Borevich and I.R. Shafarevich: Number Theory, Academic Press, 1966. | MR 195803 | Zbl 0145.04902

[C-F] J.W.S. CASSELS and A. FROHLICH (eds.): Algebraic Number Theory, Academic Press, 1967. | MR 215665 | Zbl 0153.07403

[Da] R.M. Damerell: L-functions of elliptic curves with complex multiplication I. Acta Arith. 17 (1970) 287-301. | MR 285540 | Zbl 0209.24603

[De1] P. Deligne: Valeurs de fonctions L et périodes d'intégrales. Proceedings of Symposia in Pure Mathematics 33, part 2 (1978) 313-346. | MR 546622 | Zbl 0449.10022

[De2] P. Deligne: Hodge cycles on abelian varieties. In: Hodge Cycles, Motives, and Shimura Varieties, Springer Lecture Notes in Mathematics 900, Springer-Verlag, 1981. | Zbl 0537.14006

[G-S] C. Goldstein and N. Schappacher: Series d'Eisenstein et fonctions L de courbes elliptiques à multiplication complexe, J. reine angew. Math. 327 (1981) 184-218. | MR 631315 | Zbl 0456.12007

[G] B.H. Gross: Arithmetic on elliptic curves with complex multiplication. Springer Lecture Notes in Mathematics 776, Springer-Verlag, 1980. | MR 563921 | Zbl 0433.14032

[H] E. Hecke: Mathematische Werke, Vandenhoeck und Ruprecht, 1970. | MR 371577 | Zbl 0092.00102

[I] K. Iwasawa: Lectures on p-adic L-functions. Ann. of Math. Studies 74 Princeton Univ. Press, 1972. | MR 360526 | Zbl 0236.12001

[Ka] N. Katz: p-adic L-functions for CM fields. Invent. Math. 49 (1978) 199-297. | MR 513095 | Zbl 0417.12003

[K-L] D. Kubert and S. Lichtenbaum: Jacobi-sum Hecke characters and Gauss sum identities. Comp. Math. 48 (1983) 55-87. | Numdam | MR 700580 | Zbl 0513.12010

[Ku] D. Kubert: Jacobi sums and Hecke characters (to appear). | MR 784285 | Zbl 0577.12004

[La1] S. Lang: Algebraic Number Theory. Addison-Wesley, 1970. | MR 282947 | Zbl 0211.38404

[La2] S. Lang: Elliptic Functions. Addison-Wesley, 1973. | MR 409362 | Zbl 0316.14001

[L] S. Lichtenbaum: Values of L-functions of Jacobi-sum Hecke characters of abelian fields. In: Number Theory Related to Fermat's Last Theorem. Birkhäuser, 1982. | MR 685297 | Zbl 0518.12005

[Si] W. Sinnott: On the Stickelberger ideal and the circular units of an abelian field. Invent. Math. 62 (1980) 181-234. | MR 595586 | Zbl 0465.12001

[T] J. Tate: The arithmetic of elliptic curves. Invent. Math. 23 (1974) 179-206. | MR 419359 | Zbl 0296.14018

[W1] A. Weil: Jacobi sums as "Grössencharaktere". Trans. Amer. Math. Soc. 73 (1952) 487-495. | MR 51263 | Zbl 0048.27001

[W2] A. Weil: Sommes de Jacobi et caractères de Hecke. Nachrichten Akad. Wiss. Göttingen (1974) 1-14. | MR 392859 | Zbl 0367.10035

[W3] A. Weil: Elliptic Functions According to Eisenstein and Kronecker. Springer-Verlag (1976). | MR 562289 | Zbl 0318.33004